# SDR IPXA2014102284670

- Difficulty date: October 10, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, CRACKED STRINGER INSIDE RT WING FIXED L/E AT XOS 665.  REPAIRED THE STRINGER  IAW SRM 57-40-03, REPAIR 2, FIG 202.
